Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Is there any side effect of using komark shampoo ?

hi' dooctor's i want to know if there is any side effect using komark shampo b/c when i start using this product my hair starts move away and i use also aily hair color so doctor's can you help me please please? thank you
Asked On : Thu, 26 Aug 2010
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
welcome to healthcaremagic
Unless the constituents of the shampoo are known, it is difficult to comment on the utility or side effects. To our knowledge there are no case controlled studies so far to it is unethical to comment.
Take care
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor